# SDR DL76L952725

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fs 1461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39L DAMAGED AT STA 1461.  REMOVED DAMAGED STRINGER 39L.  SPLICED STRINGER STA 1470, 1509, AND 1530 PER SRM 53-00-03.  INSTALLED SPLICED STRINGER AT STA 1450 TO STA 1562 PER SRM 53-00-03.  DAMAGE WAS FROM TAIL STRIKE ON LANDING.
